MAUDE Adverse Event Report: ETHICON INC. ETHILON SUT 30IN(75CM) 3-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUT 30IN(75CM) 3-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 7665H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date, and suture was used.During the procedure, the needle was detached from the suture.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 11/9/2020 additional information: d4, d10, h4, h6 a manufacturing record evaluation was performed for the finished device lot number php808-7665h, and no non-conformances were identified.Additional h3 investigation summary: it was reported that needle pull-off during use.One open box with eleven unopened samples of product code 7665, lot php808 was received for analysis.The complaint sample was not returned for evaluation.During the visual inspection of eleven samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects or damaged or needle were observed.A functional test was performed and the pull force was above the minimum requirements.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Note: events reported via mw 2210968-2020-07394 (prolene 8833h), 2210968-2020-07395 (monocryl mcp4940h), 2210968-2020-07396 (ethilon 7665h) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHILON SUT 30IN(75CM) 3-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10593838
Report Number2210968-2020-07396
Device Sequence Number17095421
Product Code GAR
UDI-Device Identifier10705031239401
UDI-Public10705031239401
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number7665H
Device Catalogue Number7665H
Device Lot NumberPHP808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date11/09/2020
Patient Sequence Number1